# SDR UALA2012091005072

- Difficulty date: September 8, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 55,144 hours, 20,550 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 195
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING AFT LOWER EMERGENCY EXIT LIGHT INOP.  REPLACED LIGHT POWER SUPPLY AND BATTERY PER MM, OP CHECKS OKAY.
